RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 145, Number 5, Pages 993–995 (Mi dan26847)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

A probability problem of optimal control

A. N. Kolmogorov, E. F. Mishchenko, L. S. Pontryagin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (299 kB)

Bibliographic databases:
Received: 19.05.1962

Citation: A. N. Kolmogorov, E. F. Mishchenko, L. S. Pontryagin, “A probability problem of optimal control”, Dokl. Akad. Nauk SSSR, 145:5 (1962), 993–995

Citation in format AMSBIB
\Bibitem{KolMisPon62}
\by A.~N.~Kolmogorov, E.~F.~Mishchenko, L.~S.~Pontryagin
\paper A probability problem of optimal control
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 145
\issue 5
\pages 993--995
\mathnet{http://mi.mathnet.ru/dan26847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0183574}
\zmath{https://zbmath.org/?q=an:0124.33803}


Linking options:
  • http://mi.mathnet.ru/eng/dan26847
  • http://mi.mathnet.ru/eng/dan/v145/i5/p993

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Il'in, “A boundary value problem for the second order elliptic equation in a domain with a narrow slit. 2. Domain with a small cavity”, Math. USSR-Sb., 32:2 (1977), 227–244  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:166
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020